It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Tamiflu causes sickness and nightmares in children, study finds

page: 1
2

log in

join
share:

posted on Jul, 31 2009 @ 06:29 AM
link   

More than half of children taking the swine flu drug Tamiflu experience side-effects such as nausea and nightmares, research suggests.

An estimated 150,000 people with flu symptoms were prescribed the drug through a new hotline and website last week, according to figures revealed yesterday.

Studies of children attending three schools in London and one in the South West showed that 51-53 per cent had one or more side-effects from the medication, which is offered to everyone in England with swine flu symptoms.


www.timesonline.co.uk...

(I was discussing this over at GLP and got banned?!)

Anyway, the article goes on to say that this study was from APRIL and MAY.

51 - 53% had one or more side effects and yet last week an estimated 150,000 people were prescribed Tamiflu without ever having seen a doctor?! If they knew this study was being carried out and the results out today then why didn't they wait? How many parents have given this to their children without knowing there's over a 50% chance their child could have side effects?

I'm simply amazed but then I'm not really - I don't know what to think anymore but I certainly won't be giving it to my children. As I've said before, I've been on the fence and just watching, reading, learning and hoping to get enough information to make an informed decision regarding my own children. This survey sways my opinion to not give it to them.

Now this study has been published, will you still give Tamiflu to your children?




posted on Jul, 31 2009 @ 02:53 PM
link   
People should be waking up, if this vaccine is giving these symptoms this early i wonder what long term side-effects it might have.

Here is a summary of some of the side-effects that they have found so far as stated in the article.


A total of 103 children took part in the London study, of which 85 were given the drug as a precaution after a classmate received a diagnosis of swine flu. Of those, 45 experienced one or more side-effects. The most common was nausea (29 per cent), followed by stomach pain or cramps (20 per cent) and problems sleeping (12 per cent). Almost one in five had a “neuropsychiatric side-effect”, such as inability to think clearly, nightmares and “behaving strangely”, according to the research, published in Eurosurveillance, a journal of disease.

www.timesonline.co.uk...

So 1 in 5 children were behaving strangely, an inability to think clearly and had even nightmares...

It almost sounds like the reactions for some children are like taking a hallucigenic drug.



new topics
 
2

log in

join